@book{AST_1974__13-14__1_0,
     author = {Chambon, C. and Combes, F. and Dang Ngoc, N. and Enock, M. and Guichardet, A. and Ledrappier, F. and Marcuard, J. C. and Mar\'echal, O. and Samu\'elid\`es, M. and Sauvageot, J. L. and Schwartz, J. M. and Thouvenot, J. P.},
     title = {Syst\`emes dynamiques non commutatifs},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {13-14},
     year = {1974},
     zbl = {0276.46033},
     mrnumber = {352997},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1974__13-14__1_0/}
}
TY  - BOOK
AU  - Chambon, C.
AU  - Combes, F.
AU  - Dang Ngoc, N.
AU  - Enock, M.
AU  - Guichardet, A.
AU  - Ledrappier, F.
AU  - Marcuard, J. C.
AU  - Maréchal, O.
AU  - Samuélidès, M.
AU  - Sauvageot, J. L.
AU  - Schwartz, J. M.
AU  - Thouvenot, J. P.
TI  - Systèmes dynamiques non commutatifs
T3  - Astérisque
PY  - 1974
DA  - 1974///
IS  - 13-14
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1974__13-14__1_0/
UR  - https://zbmath.org/?q=an%3A0276.46033
UR  - https://www.ams.org/mathscinet-getitem?mr=352997
LA  - fr
ID  - AST_1974__13-14__1_0
ER  - 
%0 Book
%A Chambon, C.
%A Combes, F.
%A Dang Ngoc, N.
%A Enock, M.
%A Guichardet, A.
%A Ledrappier, F.
%A Marcuard, J. C.
%A Maréchal, O.
%A Samuélidès, M.
%A Sauvageot, J. L.
%A Schwartz, J. M.
%A Thouvenot, J. P.
%T Systèmes dynamiques non commutatifs
%S Astérisque
%D 1974
%N 13-14
%I Société mathématique de France
%G fr
%F AST_1974__13-14__1_0
Chambon, C.; Combes, F.; Dang Ngoc, N.; Enock, M.; Guichardet, A.; Ledrappier, F.; Marcuard, J. C.; Maréchal, O.; Samuélidès, M.; Sauvageot, J. L.; Schwartz, J. M.; Thouvenot, J. P. Systèmes dynamiques non commutatifs. Astérisque, no. 13-14 (1974),  (red.), 212 p. http://numdam.org/item/AST_1974__13-14__1_0/

Akemann C. A. [1] The Dual Space of an Operator Algebra. Trans.Amer.Math.Soc., t. 126, 1967, p. 286-302. | DOI | Zbl | MR

Aribaud F. [1] Sur le théorème de Alaoglu - Birkhoff. Séminaire Choquet (initiation à l'analyse), 1970/71, n° 15. | EuDML | Zbl | MR

Arnold V. I. - Avez A. [1] Problèmes ergodiques de la Mécanique classique. Gauthier-Villars, Paris 1967. | Zbl | MR

Blattner R. [1] Automorphic group representations. Pacific J. Math., t.8, 1958, p. 665-677. | DOI | Zbl | MR

Borchers H. J. [1] Strongly Continuous Automorphism Groups on C * -algebras. Institut d'études scientifiques de Cargèse, Ecole d'été 1969. | Zbl

Borchers H. J. [2] On the Implementability of Automorphism Groups. Commun.Math.Phys., t.14, 1969, p.305-314. | DOI | Zbl | MR

Bourbaki N. [1] Intégration. | Zbl

Brunel A. - Dang Ngoc N. [1] Systèmes dynamiques associés aux caractères réels

Chatard J. [1] Applications des propriétés de moyenne d'un groupe localement compact à la théorie ergodique. Thèse, Paris, juin 1972. | Zbl

Combes F. [1] Poids et espérances conditionnelles dans les algèbres de von Neumann. Bull.Soc.Math.France, t.99, 1971, p.73-112. | DOI | MR | EuDML | Zbl

Connes A. [1] Une classification des facteurs de type III. Ann.Sci.Ec.Norm.Sup. | EuDML | Zbl | MR

Connes A. [2] Groupe modulaire d'une algèbre de von Neumann. C.R.Acad.Sci., t. 274, 1972, p. 1923-1926. | Zbl | MR

Dang Ngoc N. [1] On the classification of dynamical systems. Ann.Inst.H.Poincaré. | Zbl

Dang Ngoc N. [2] Partie finie d'un système dynamique etc. Zeitsch.für Wahrsch. | Zbl

Dang Ngoc N. [3] Décomposition des systèmes dynamiques etc. Bull.Soc.Math.France. | Zbl

Dang Ngoc N. [4] Classification of dynamical systems etc. Bull.Soc.Math.France. | Zbl

Dang Ngoc N. [5] On the integral representation of states on a C * -algebra (a paraître). | Zbl

Dang Ngoc N. [6] Classification des systèmes dynamiques non commutatifs. J.Funct.Anal. | Zbl

Dang Ngoc N. - Ledrappier F. [1] Systèmes dynamiques simpliciaux (à paraître). | Zbl

Dixmier J. [1] Les algèbres d'opérateurs dans l'espace hilbertien. Gauthier - Villars, Paris, 1969. | Zbl | MR

Dixmier J. [2] Les C * -algèbres et leurs représentations. Gauthier - Villars, Paris, 1969. | Zbl | MR

Dixmier J. [3] Dual et quasi-dual d'une algèbre de Banach involutive. Trans.Amer.Math.Soc., t.104, 1962, p.278-283. | Zbl | MR

Doplicher S. - Kadison R. V. - Kastler D. - Robinson D. W. [1] Asymptotically Abelian Systems. Commun.Math.Phys., t.6, 1967, p. 101-120. | DOI | Zbl | MR

Doplicher S. - Kastler D. [1] Ergodic States in a Non Commutative Ergodic Theory. Commun.Math.Phys., t.7, 1968, p.1-20. | DOI | EuDML | Zbl | MR

Doplicher S. - Kastler D. - Robinson D. W. [1] Covariance Algebras in Field Theory and Statistical Mechanics. Commun.Math.Phys., t.3, 1966, p. 1-28. | DOI | Zbl | MR

Doplicher S. - Kastler D. - Størmer E. [1] Invariant States and Asymptotic Abelianness. J.Funct.Anal., t.3, 1969, p. 419-434. | DOI | Zbl | MR

Dye H. A. [1] On groups of measure preserving transformations I. Amer.J.Math., t.81, 1959, p. 119-159. | DOI | MR | Zbl

Dye H. A. [2] On groups of measure preserving transformations II. Amer.J.Math., t.85, 1963, p. 551-576. | DOI | MR | Zbl

Eberlein W. F. [1] Abstract Ergodic Theorems and Weak Almost Periodic Functions. Trans.Amer.Math.Soc., t. 67, 1949, p. 217-240. | DOI | Zbl | MR

Effros E. G. [1] Order Ideals in a C * -algebra and its Dual. Duke Math.J., t. 30, 1963, p. 391-412. | DOI | MR | Zbl

Eilenberg S. - Mac Lane S. [1] Cohomology Theory in Abstract Groups I, II., Ann.Math., t.48, 1947, p. 51-78 et 326-341. | DOI | MR | Zbl

Elliott G. [1] Finite projections in tensor products of von Neumann algebras. | DOI | Zbl

Elliott G. [2] Convergence of automorphisms in certain C * -algebras. J.Funct.Anal., t.11, 1972, p.204-206. | DOI | Zbl | MR

Guichardet A. [1] Une caractérisation des algèbres de von Neumann discrètes. Bull.Soc.Math.France, t.89, 1961, p.77-101. | DOI | EuDML | Zbl | MR

Guichardet A. [2] Sur la décomposition des mesures quasi-invariantes en mesures ergodiques. C.R.Acad.Sci., t.257, 1963, p. 1747-1748. | Zbl | MR

Guichardet A. [3] Sur la décomposition des représentations des C * -algèbres. C.R.Acad.Sci., t. 258, 1964, p. 768-770. | Zbl | MR

Guichardet A. [4] Tensor products of C * -algebras, I, II. Aarhus University Lecture Notes Series, N° 12, 1969. | Zbl

Guichardet A. [5] Sur les systèmes dynamiques non commutatifs. C.R.Acad.Sci. | Zbl

Guichardet A. [6] Sur la catégorie des algèbres de von Neumann. Bull.Sciences Math., t.90, 1966, p. 41-64. | Zbl | MR

Guichardet A. [7] Algèbres d'observables associées aux relations de commutation. A.Colin, Paris, 1968 | Zbl

Guichardet A. - Kastler D. [1] Désintégration des états quasi-invariants des C * -algèbres. J.Math.pures et appl., t.49, 1970, p. 349-380 | Zbl | MR

Haag R. - Kadison R. V. - Kastler D. [1] Nets of C * -algebras and Classification of states. Commun.Math.Phys., t.16, 1970, p. 81-104. | DOI | Zbl | MR

Haagerup U. [1] The standard form of von Neumann algebras. Math.Inst.Copenhagen, Preprint Series, n° 15, 1973. | Zbl | MR

Haagerup U. [2] Normal weights on W * -algebras. Preprint Series, n°17, 1973. | MR | Zbl

Hajian A. - Ito K. - Kakutani S. [1] Invariant Measures and Orbits of Dissipative Transformations. Advances in Math., t.8, 1972, p. 52-65. | DOI | Zbl | MR

Halmos P. R. [1] Lectures on Ergodic Theory. Math.Soc.Japan, Tokyo, 1956. | Zbl | MR

Halmos P. R. [2] Invariant Measures. Ann.Math., t.48, 1947, p.735-754. | DOI | Zbl | MR

Hegerfeldt G. [1] On canonical commutation relations and infinite dimensional measures. J.Math.Phys., t. 13, 1972, p. 45-50. | DOI | Zbl | MR

Herman R. H. [1] Invariant States. Trans.Amer.Math.Soc., t.158, 1971, p.503-512. | DOI | Zbl | MR

Herman R. H.-Takesaki M. [1] States and automorphism groups of operator algebras (a paraître). | DOI | Zbl

Hopf E. [1] Theory of measures and invariant integrals. Trans.Amer.Math.Soc., t. 34, 1932, p. 373-393. | DOI | JFM | MR | Zbl

Hugenholtz N. M. [1] On the factor type of equilibrium states in quantum statistical mechanics. Commun.Mayh.Phys., t.6, 1967, p. 189-193. | Zbl | MR

Hulanicki A.- Phelps R. R. [1] Some applications of tensor products of partially ordered linear spaces. J.Funct.Anal., t.2, 1968, p. 177-201. | DOI | Zbl | MR

Jadczyk A. Z. [1] On some groups of automorphisms of von Neumann algebras with cyclic and separating vectors. Commun.Math.Phys., t.13, 1969, 142-153. | DOI | Zbl | MR

Johnson B. E. [1] Cohomology in Banach algebras. Mem.Amer.Math.Soc., n° 127. | Zbl | MR

Kadison R. V. [1] States and representations. Trans.Amer.Math.Soc., t. 103, 1962, p. 304-319. | DOI | Zbl | MR

Kadison R. V. - Pedersen G. K. [1] Equivalence in operator algebras. Math.Scand., t. 27, 1970, p. 205-222. | DOI | EuDML | Zbl | MR

Kallman R. R. [1] Groups of inner automorphisms of von Neumann algebras. J.Funct.Anal., t. 7, 1971, p. 43-60. | DOI | Zbl | MR

Kastler D. - Mebkhout M. - Loupias G. - Michel L. [1] Central decomposition of invariant states...Commun.Math.Phys., t.27, 1972, p.195-222. | Zbl | MR

Kastler D. - Robinson D. W. [1] Invariant states in statistical mechanics. Commun.Math.Phys., t. 3, 1966, p. 151-180. | DOI | Zbl | MR

Kawada Y. [1] Über die Existenz des invarianten Integrals. Jap.J.Math., t. 19, 1944, p. 81-95. | DOI | Zbl | MR

Kovacs I. - Szücs J. [1] Ergodic type theorems in von Neumann algebras. Acta Sc.Math., t. 27, 1966, p. 233-246. | Zbl | MR

Krieger W. [1] On constructing non - * - isomorphic hyperfinite factors of type III. J.Funct.Anal., t. 6, 1970, p. 97-109. | DOI | Zbl | MR

Lanford O. - Ruelle D. [1] Integral representations of invariant states on B * -algebras. J.Math.Phys., t.8, 1967, p. 1460-1463. | DOI | MR | Zbl

Mackey G. W. 1 Ergodic transformation groups with a pure point spectrum. Illinois J.Math., t.8, 1964, p.593. | Zbl | MR

Moore C. C. [1] Restriction of unitary representations to subgroups and ergodic theory. Battelle Seattle 1969 Rencontres on Group Representations in Math. and Physics. Lecture Notes in Physics n° 6. Springer V. | Zbl | MR

Nagel B. [1] Some results in non-commutative ergodic theory. Commun.Math.Phys., t. 26, 1972, p. 247-258. | DOI | Zbl | MR

Nest R. [1] Invariant weights of operator algebras satisfying the K.M.S. condition. Math.Inst. Copenhagen, Preprint Series, n° 10, 1973.

Pedersen G. K. - Størmer E. [1] Automorphisms and equivalence in von Neumann algebras II (à paraître). | DOI

Pedersen G. K. - Takesaki M. [1] The Radon - Nikodym theorem for von Neumann algebras. Acta Math., t. 130, 1973, p. 53-87. | DOI | Zbl | MR

Petersen N. H. [1] Invariant weights on semi-finite von Neumann algebras, (à paraître). | DOI | Zbl

Riesa F. - Nagy B. Sz. [1] Leçons d'analyse fonctionnelle. Gauthier-Villars. | Zbl | MR

Robinson D. W. [1] Statistical mechanics of quantum spin system II. Commun. Math.Phys., t. 7, 1968, p. 337 | DOI | Zbl | MR

Robinson D. W. - Ruelle D. [1] Extremal invariant states. Ann.Inst.Henri Poincaré, t. 6, 1967, p. 299. | EuDML | MR

Ruelle D. [1] Integral representation of states on a C * -algebra. J.Funct Anal., t. 6, 1970, p. 116-151. | DOI | Zbl | MR

Ruelle D. [2] Symmetry breakdown in statistical mechanics. Institut d'études scientifiques de Cargèse, Ecole d'été 1969. | Zbl

Ruelle D. [3] Statistical Mechanics, Benjamin 1969. | Zbl | MR

Ryll-Nardzewski G. [1] On fixed points of semi-groups of endomorphisms of linear spaces. Proc. V th.Berkeley Symp.Math.Stat.Prob., vol.II, part II, p.51-61, 1967. | Zbl | MR

Saito K. [1] Automorphism groups of von Neumann algebras and ergodic type theorems (à paraître). | Zbl

Sakaï S. [1] C * -algebras and W * -algebras. Erg.Math., n° 60 (Springer V.) | MR | Zbl

Segal I. E. [1] Mathematical characterization of the physical vacuum for a linear Bose-Einstein field. Illinois J.Math., t.6, 1962, p. 500-523. | Zbl | MR

Shale D.-Stinespring W. F. [1] States of the Clifford algebra. Ann.Math., t.80, 1964, p. 365-381. | DOI | Zbl | MR

Sherman S. [1] Order in operator algebras. AmerJ.Math., t.73, 1951, p.227-232. | DOI | Zbl | MR

Størmer E. [1] States and invariant maps of operator algebras. J.Funct.Anal., t. 5, 1970, p. 44-65. | DOI | Zbl | MR

Størmer E. [2] Large groups of automorphisms of C * -algebras. Commun.Math.Phys., t. 5. 1967. p. 1-22. | DOI | Zbl | MR

Størmer E. [3] Types of von Neumann algebras associated with extremal invariant states. Commun.Math.Phys., t. 6, 1967, p. 194-204. | DOI | Zbl

Størmer E. [4] Symmetric states of infinite tensor products of C * -algebras. J.Funct.Anal., t. 3, 1969, p. 48-68. | DOI | Zbl | MR

Størmer E. [5] Automorphisms and invariant states of operator algebras. Acta Math., t. 127, 1971, p. 1-9. | DOI | Zbl | MR

Størmer E. [6] Asymptotically abelian systems. Institut d'études scientifiques de Cargèse, Ecole d'été 1969.

Størmer E. [7] Invariant states of von Neumann algebras. Math.Scand., t. 30, 1972, p. 253-256. | DOI | EuDML | Zbl | MR

Størmer E. [8] Automorphisms and equivalence in von Neumann algebras. Pac.J.Math., t.44, 1973, p. 371-383. | DOI | Zbl | MR

Størmer E. [9] Spectra of states and asymptotically abelian C * -algebras. Commun.Math.Phys., t.28, 1972, p. 279-294. | DOI | Zbl | MR

Størmer E. [10] Spectra of ergodic transformations (à paraître). | DOI | Zbl

Størmer E. [11] On infinite tensor products of von Neumann algebras. Amer.J.Math., t. 43, 1971, p. 810-818. | DOI | Zbl

Takesaki M. [1] Covariant representations of C * -algebras and their locally compact automorphism groups. Acta Math., t.111, 1967, p.273-303. | DOI | MR | Zbl

Takesaki M. [2] Tomita's theory of modular Hilbert algebras and its applications. Lecture Notes in Math. n° 128 (Springer V). | Zbl | MR

Takesaki M. [3] Conditional expectations in von Neumann algebras. J.Funct.Anal., t. 9, 1972, p. 306-321. | DOI | MR | Zbl

Van Daele A. [1] The upper envelope of invariant functionals majorized by an invariant weight (à paraître). | DOI | Zbl

Tomiyama J. [1] Tensor products and projections of norm one in von Neumann algebras. University of Copenhagen, 1970.

Tomiyama J. [2] On some types of maximal abelian subalgebras. J.Funct.Anal., t. 9, 1972, p. 373-386. | DOI | Zbl | MR

Varadarajan V. S. [1] Groups of automorphisms of Borel spaces. Trans.Amer.Math.Soc., t. 109, 1963, p. 191-220. | DOI | Zbl | MR

Varadarajan V. S. [2] Geometry of quantum theory. II. Van Nostrand, 1970. | Zbl | MR

Zeller-Meier G. [1] Produits croisés d'une C * -algèbre par un groupe d'automorphismes. J.Math.pures appl., t.47, 1968, p. 101-239. | Zbl | MR